# SDR UPS96220935

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Doubler
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT INNER SPAR SKIN, INTERNAL DOUBLER CRACKED.  REMOVED, FAB'D AND INSTALLED INNER SPAR SKIN INTERNAL DOUBLER PER BOEING DWG 65-17509 AND UPS SRM 51-30-02.
